# SDR COMA0160555

- Difficulty date: July 30, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 11,434 hours, 10,823 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 11,434 hours, 10,823 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND AT LEFT AND RIGHT LOWER SKIN ACCESS PANELS.REPAIRED CRACKS IN LEFT AND RIGHT LOWER ENGINE SUPPORT BEAM I/A/W REO 601R-53-61-366.
